Year 2018, Volume , Issue 20, Pages 1 - 12 2018-01-02

Meromorphic Function of Fuzzy Complex Variables

Arindam Jha [1]


The fuzzy complex set is a fuzzy set whose values lies in the unit circle jzj · 1 in the complex plane. The Nevanlinna characteristic function playes an important role in the theory of entire and meromorphic function. In this paper we introduce the notion of fuzzy to the Nevanlinna theory and investigate some important properties of Nevanlinna characteristic function of fuzzy complex variables.

Fuzzy complex variavles, fuzzy complex numbers
  • [1] Buckley J.J, Fuzzy complex numbers, Proceedings of ISFK, Guangzhou, China, 1987; pp: 597 ¡ 700
  • [2] Buckley J.J, Fuzzy complex numbers, Fuzzy sets and systems, 33 (3) (1989); 333 ¡ 345
  • [3] Hayman,W.K.: Meromorphic functions, The Clarendon Press, Oxford, 1964
  • [4] Ramot D, Milo R, Friedman M, Kandel A, Complex fuzzy sets, IEEE transac- tions on fuzzy systems, 10 (2) (2002) 171 ¡ 186
  • [5] Ramot D, Friedman M, Langholz G, Kandel A, Complex fuzzy logic, IEEE transactions on fuzzy systems, 11 (4) (2003) 450 ¡ 461
  • [6] Klir G,J, Yuan B, Fuzzy sets and fuzzy logic: Theory and applications, 1995, Pearson Professional educations, Prentice Hall, New Jersy, US.
  • [7] Zadeh L.A, Advances in Fuzzy systems - Applications and theory, Vol 6, World Scienti¯c, ISBN 9810224214 to ISBN 9810224222
  • [8] Zadeh L.A, Fuzzy Sets, Information and control, 8 (1965) 338 ¡ 353
  • [9] Zhang G, Dillon T.S, Cai K Y, Ma J, Lu J, Operations properties and ± ¡ equalities of complex fuzzy sets, International Journal of approximate rea- soning, 50 (2009) 1227 ¡ 1249
Journal Section Research Article
Authors

Author: Arindam Jha

Dates

Publication Date : January 2, 2018

Bibtex @research article { jnt384982, journal = {Journal of New Theory}, issn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2018}, volume = {}, pages = {1 - 12}, doi = {}, title = {Meromorphic Function of Fuzzy Complex Variables}, key = {cite}, author = {Jha, Arindam} }
APA Jha, A . (2018). Meromorphic Function of Fuzzy Complex Variables . Journal of New Theory , (20) , 1-12 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34781/384982
MLA Jha, A . "Meromorphic Function of Fuzzy Complex Variables" . Journal of New Theory (2018 ): 1-12 <https://dergipark.org.tr/en/pub/jnt/issue/34781/384982>
Chicago Jha, A . "Meromorphic Function of Fuzzy Complex Variables". Journal of New Theory (2018 ): 1-12
RIS TY - JOUR T1 - Meromorphic Function of Fuzzy Complex Variables AU - Arindam Jha Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 1 EP - 12 VL - IS - 20 SN - 2149-1402- M3 - UR - Y2 - 2021 ER -
EndNote %0 Journal of New Theory Meromorphic Function of Fuzzy Complex Variables %A Arindam Jha %T Meromorphic Function of Fuzzy Complex Variables %D 2018 %J Journal of New Theory %P 2149-1402- %V %N 20 %R %U
ISNAD Jha, Arindam . "Meromorphic Function of Fuzzy Complex Variables". Journal of New Theory / 20 (January 2018): 1-12 .
AMA Jha A . Meromorphic Function of Fuzzy Complex Variables. JNT. 2018; (20): 1-12.
Vancouver Jha A . Meromorphic Function of Fuzzy Complex Variables. Journal of New Theory. 2018; (20): 1-12.
IEEE A. Jha , "Meromorphic Function of Fuzzy Complex Variables", Journal of New Theory, no. 20, pp. 1-12, Jan. 2018